# SDR CA000621043

- Difficulty date: June 5, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 32,484 hours
- Engine: Pwa PT6A27
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Making Metal
- Location: Engine
- Part time: 22,807 hours, 291 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO GOOSEBAY AFTER DEPARTURE DUE TO ENGINE PROBLEMS ON CLIMBOUT. ENGINE TORQUE DROPPED OFF FROM POWER SELECTED. CREW SHUTDOWN THE ENGINE AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTION REVEALED METAL IN THE OIL FILTER AND IN THE RGB SCREEN. ALSO OIL WAS NOTED IN THE INLET AND BLEED VALVE AREA. THE ENGINE IS REMOVED AND SENT TO THE ENGINE OVERHAUL SHOP FOR TEARDOWN AND INSPECTION. REPORT TO FOLLOW AFTER ENGINE INTERVAL INSPECTION AT SHOP.T
